CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
AN EFFICIENT MULTIGRID METHOD FOR GROUND STATE SOLUTION OF BOSE-EINSTEIN CONDENSATES 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2019, 卷号: 16, 期号: 5, 页码: 789-803
Authors:  Zhang, Ning;  Xu, Fei;  Xie, Hehu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
BEC  GPE  nonlinear eigenvalue problem  multigrid  tensor  finite element method  asymptotically optimal efficiency  
STRUCTURED QUASI-NEWTON METHODS FOR OPTIMIZATION WITH ORTHOGONALITY CONSTRAINTS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 4, 页码: A2239-A2269
Authors:  Hu, Jiang;  Jiang, Bo;  Lin, Lin;  Wen, Zaiwen;  Yuan, Ya-Xiang
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
optimization with orthogonality constraints  structured quasi-Newton method  limited-memory Nystrom approximation  Hartree-Fock total energy minimization  
Explicit lower bounds for Stokes eigenvalue problems by using nonconforming finite elements 期刊论文
JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS, 2018, 卷号: 35, 期号: 1, 页码: 335-354
Authors:  Xie, Manting;  Xie, Hehu;  Liu, Xuefeng
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Stokes eigenvalue problem  Eigenvalue bound  Crouzeix-Raviart element  Enriched Crouzeix-Raviart element  Explicit lower bound  
A multilevel correction adaptive finite element method for Kohn-Sham equation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2018, 卷号: 355, 页码: 436-449
Authors:  Hu, Guanghui;  Xie, Hehu;  Xu, Fei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Density functional theory  Kohn-Sham equation  Multilevel correction  Adaptive finite element method  
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2018, 卷号: 39, 期号: 3, 页码: 1181-1207
Authors:  Hu, Jiang;  Milzarek, Andre;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:7/0  |  Submit date:2019/03/05
Riemannian optimization  regularization  trust-region methods  inexactness  
FULLY COMPUTABLE ERROR BOUNDS FOR EIGENVALUE PROBLEM 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2018, 卷号: 15, 期号: 1-2, 页码: 260-276
Authors:  Hong, Qichen;  Xie, Hehu;  Yue, Meiling;  Zhang, Ning
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Eigenvalue problem  computable error estimate  guaranteed upper bound  guaranteed lower bound  complementary method